CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Non-parametric quantile estimate for length-biased and right-censored data with competing risks 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 10, 页码: 2407-2424
Authors:  Zhang, Feipeng;  Zhou, Yong
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Competing risks  Cumulative incidence function  Length-biased and right-censored data  Quantile  
Pseudo-likelihood for case-cohort studies under length-biased sampling 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2017, 卷号: 46, 期号: 1, 页码: 28-48
Authors:  Ma, Huijuan;  Zhou, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Case-cohort design  Length-biased sampling  Proportional hazards  Pseudo-likelihood  
Semiparametric varying-coefficient model with right-censored and length-biased data 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2016, 卷号: 152, 页码: 119-144
Authors:  Lin, Cunjie;  Zhou, Yong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Length-biased data  Local linear regression  Right-censored  Semiparametric varying-coefficient model  
Semiparametric transformation models with length-biased and right-censored data under the case-cohort design 期刊论文
STATISTICS AND ITS INTERFACE, 2016, 卷号: 9, 期号: 2, 页码: 213-222
Authors:  Ma, Huijuan;  Qiu, Zhiping;  Zhou, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Case-cohort design  Length biased and right-censored data  Mean zero process  Transformation model  Weighted estimating equation  
Quantile residual lifetime with right-censored and length-biased data 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2015, 卷号: 67, 期号: 5, 页码: 999-1028
Authors:  Liu, Peng;  Wang, Yixin;  Zhou, Yong
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Right-censored length-biased data  Quantile residual lifetime model  Oscars Award data  Two-sample problem  Empirical processes  
The strong representation for the nonparametric estimator of length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2015, 卷号: 104, 页码: 49-57
Authors:  Shi, Jianhua;  Chen, Xiaoping;  Zhou, Yong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Truncated data  Strong representation  Length-biased  Right-censored